# SDR SWAA2022070114105

- Difficulty date: May 31, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 60,471 hours, 35,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS907 PLUS 7 INCH BETWEEN STR26R TO STR27R AT AFT CARGO COMPARTMENT 2022-287842 / [01] REPLACED SUPPORT ANGLE LOCATED BS 907 PLUS 7 INCH BETWEEN STR26R TO STR27R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 ; 51-40-02 AND DRAWING 147A7221 REV D.;[02] REPLACED SUPPORT ANGLE LOCATED BS 907 PLUS 7 INCH BETWEEN STR26R TO STR27R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 ; 51-40-02 AND DRAWING 147A7221 REV D SEE INDIVIDUAL SING OFF BELOW;[03] REPLACED SUPPORT ANGLE LOCATED BS 907 PLUS 7 INCH BETWEEN STR26R TO STR27R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 ; 51-40-02 AND DRAWING 147A7221 REV D SEE INDIVIDUAL SING OFF BELOW AS RII
